# SDR GTIA20130407634

- Difficulty date: April 7, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N515NK
- Make and model: Airbus A319-132
- Aircraft serial: 2698
- Aircraft time: 17,747 hours, 11,678 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: D2827107500600
- Condition: Fod
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FOUND 6 INCH DIAMETER, APPROXIMATELY 2 FEET IN LENGTH OF PVC CONDUIT WEDGED IN LT WING FUEL TANK AFT SURGE DOOR.  REMOVED PVC PIPE AND INSPECTED IAW MM.
